# SDR CALA2023073102385

- Difficulty date: July 18, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FWD CARGO DOOR SKIN, REFERENCES LP # 9918796, 9918713 AND 3139664 (REF AAR NR 99977353). PREFORMED ALL WORK , REMOVED, LOCATE AND DRILLED, INSTALLED FWD CARGO DOOR SKIN IAW B737 -700 SRM 51-40-02-0G-0 , SRM 51-40-05-0 G-0 , SRM 51-40-08-0G-0 , DWR 143A6112 REV. B AND DWR 143A6110 R EV L (WORK ACCOMPLISHED BY V937984 AND AAR QC A-57)
